# SDR C1HA200493025

- Difficulty date: December 1, 2004
- Submitted: December 22, 2004
- Operation: Air carrier
- Aircraft: N293AS
- Make and model: Boeing 727212
- Aircraft serial: 21348
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LOWER SIDE OF CABIN FLOORBEAM STA 1070 FROM LBL 60 TO RBL 60 CORRODED NUMEROUS PLACES WHERE RUBITEX TAPE WAS REMOVED.  INSTALLED REPAIR STRAP PER EA 10700, MAJOR.
